Thunderstorm Wind, Newton
- When
- July 21, 7:40 AM CST
- Where
- Newton County, Marocco
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 40.950, -87.450
A utility pole was blown down.
Strong to severe thunderstorms moved across northwest Indiana during the morning hours of July 21st.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LOT wrote it up.
Strong to severe thunderstorms moved across northwest Indiana during the morning hours of July 21st.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 21, 4:58 AM CST, 2 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 558 AM CDT MON JUL 21 2008 .DISCUSSION... 345 AM CDT MAIN FOCUS IN SHORT TERM IS ON SEVERE MCS CURRENTLY ACROSS IOWA AND ASSOCIATED PROPAGATION AND TRENDS OVER NEXT SEVERAL HOURS THIS MORNING. CONVECTION DEVELOPED A LITTLE FARTHER WEST/LATER THAN ANTICIPATED FROM YESTERDAY...THOUGH MCS HAS DEVELOPED ALONG/NORTH OF EFFECTIVE FRONTAL BOUNDARY ACROSS NEB/IA AND IN ASSOCIATION WITH 35 KNOT SOUTHWESTERLY LOW LEVEL JET INDUCED BY SHORT WAVE NOTED IN VAPOR IMAGERY ACROSS THE DAKOTAS. LATEST RUC/SPC MESOANALYSIS GUIDANCE INDICATES FAIRLY IMPRESSIVE MLCAPE AXIS EXTENDING FROM SOUTHERN IOWA INTO CENTRAL IL..WHERE SURFACE DEWPOINTS ARE POOLED IN THE LOW/MID 70S. THOUGH LOW LEVEL JET PROGGED TO VEER MORE WESTERLY AND WEAKEN WITH TIME THIS MORNING...EXPECT THIS MCS WILL CONTINUE TO PROPAGATE EAST/SOUTHEAST TOWARD CENTRAL ILLINOIS AND WILL LIKELY AFFECT ESPECIALLY SOUTH/SOUTHWEST PARTS OF WFO CHICAGO CWA. WITH SUBSTANTIAL INSTABILITY AND LOCATION ALONG SOUTHERN PERIPHERY OF 40-50 KNOT 0-6 KM DEEP SHEAR WILL LIKELY CONTINUE TO SEE SOME SEVERE WEATHER POTENTIAL WITH THESE STORMS...AS WELL AS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AS RUC/NAM/GFS ALL DEPICT PWATS INCREASING ABOVE 1.5 INCHES THIS MORNING. HAVE INITIALLY DELINEATED MAINLY AREAS SOUTH OF ILLINOIS AND KANKAKEE RIVER VALLEYS FOR HIGHEST POPS THIS MORNING...DECREASING FAIRLY SHARPLY TO THE NORTHEAST INTO THE RFD/CHI METRO AREAS. WILL LIKELY MAKE SOME LAST MINUTE ADJUSTMENTS BASED ON REGIONAL RADAR TRENDS HOWEVER. EXPECT THUNDERSTORMS TO CONTINUE TO PROPAGATE TO THE EAST/SOUTHEAST ACROSS CENTRAL IL/IND THROUGH LATE MORNING/EARLY AFTERNOON WITH FOCUS GRADUALLY SHIFTING FARTHER TO THE SOUTH AS OUTFLOW SPREADS DOWNSTATE. MEANWHILE...FARTHER NORTH ADDITIONAL PRECIPITATION IS MOVING INTO WESTERN MN THIS MORNING ALSO IN ASSOCIATION WITH DAKOTAS SHORT WAVE. NAM INDICATES THIS DISTURBANCE WILL SLIP INTO SOUTHERN WI/NORTHERN IL BY LATE MORNING/AFTERNOON. WHILE INSTABILITY AND LOW LEVEL FORCING NOT NEARLY AS IMPRESSIVE ACROSS NORTHERN COUNTIES...FORECAST SOUNDINGS DO DEPICT ELEVATED CAPES ON ORDER OF 600-800 J/KG AND THUS WILL CARRY A SLIGHT CHANCE POP ACROSS THE NORTH THIS AFTERNOON. ONE OTHER WRINKLE THIS MORNING IS THAT SOME PATCHY DENSE FOG HAS DEVELOPED ACROSS SOUTH/SOUTHEAST COUNTIES WHERE SKIES HAD EARLIER BEEN RELATIVELY CLOUD FREE. AT THIS TIME DOES NOT APPEAR TO BE DENSE/WIDESPREAD ENOUGH TO WARRANT AN ADVISORY...AND WILL HANDLE WITH JUST A MENTION OF AREAS OF FOG THERE THIS MORNING. OTHERWISE...LARGE SCALE PATTERN SHIFT IS UNDERWAY WITH UPPER RIDGE BUILDING ACROSS THE ROCKIES AND NORTHERN HIGH PLAINS...AND RESULTING DOWNSTREAM AMPLIFICATION OF UPPER TROUGH OVER EASTERN CANADA/CONUS. GOES VAPOR IMAGERY INDICATES SEVERAL INDIVIDUAL MID LEVEL CIRCULATIONS WHICH WILL ROTATE SOUTHEAST ACROSS GREAT LAKES REGION INTO WEST SIDE OF LARGER SCALE TROUGH NEXT 36-48 HOURS...WITH LIGHT SPORADIC QPF GENERATED BY VARIOUS MODELS ACROSS THE UPPER MIDWEST NEXT COUPLE OF DAYS. AFTER MAIN AREA OF PRECIPITATION AND CONVECTION SHIFTS SOUTH TONIGHT...APPEARS TUESDAY AFTERNOON WOULD HAVE THE HIGHEST POTENTIAL FOR CONVECTION AS MID LEVEL COLD POCKET SLIDES SOUTHEAST ACROSS WI/FAR NORTHERN IL DURING THE AFTERNOON. BASED ON THIS WILL ADD A LOW CHANCE POP FOR SHOWERS/ISOLATED THUNDER ACROSS AREAS MAINLY NORTH OF INTERSTATE 80 IN NORTHERN IL FOR TUESDAY AFTERNOON. SURFACE HIGH PRESSURE THEN BUILDS SOUTHWARD ACROSS THE WESTERN GREAT LAKES WEDNESDAY AS MAIN UPPER TROUGH AXIS SHIFTS OVER THE EASTERN LAKES AND UPPER OHIO VALLEY. SPELL OF SLIGHTLY COOLER THAN NORMAL TEMPS AND DRY WEATHER EXPECTED DURING THIS PERIOD...WITH 00Z GFS/ECMWF RUNS SLOWING RETURN OF MOISTURE A BIT ON THURSDAY. SFC RIDGE EVENTUALLY BREAKS DOWN AND SHIFTS EAST FRIDAY HOWEVER...AS FAIRLY SIGNIFICANT SHORT WAVE DEPICTED TOPPING WESTERN RIDGE AND MOVING ACROSS UPPER MIDWEST LATE WEEK. THIS EXPECTED TO SLIDE ANOTHER FRONT THROUGH FRIDAY...WITH DRY WEATHER RETURNING SATURDAY AS SURFACE HIGH PRESSURE AGAIN BUILDS ACROSS UPPER MIDWEST/NORTHERN LAKES. RATZER && .AVIATION... 558 AM CDT 1200 UTC TAFS...MAIN AVIATION FORECAST CONCERNS TODAY ARE CONVECTIVE COMPLEX MOVING INTO NORTHERN ILLINOIS FROM EASTERN IOWA THIS MORNING...AND THEN WINDS THIS AFTERNOON. AT THIS TIME IT APPEARS STRONGEST PORTION OF THIS CONVECTIVE COMPLEX WILL PASS SOUTH OF THE TERMINALS WITH THE GREATEST HIGH WIND THREAT. HOWEVER...A RAIN SHIELD TO THE NORTH OF THIS ACTIVITY WITH SOME EMBEDDED THUNDER MAY OVERSPREAD THE TERMINALS THIS MORNING. EXPECTING MOST OF THIS ACTIVITY TO BE EAST OR SOUTH OF THE TERMINALS SHORTLY AFTER 15Z. ALTHOUGH FORECAST SOUNDINGS DO INDICATE RELATIVELY UNSTABLE CONDITIONS ACROSS NORTHERN ILLINOIS THIS AFTERNOON...WILL KEEP REMAINDER OF TAFS DRY WITHOUT A CLEAR TRIGGERING MECHANISM FOR ADDITIONAL THUNDERSTORMS. THE FRONTAL BOUNDARY WHICH HAS BEEN STALLED OUT TO THE NORTH OF THE AREA OVER THE PAST FEW DAYS WILL SLIDE INTO NORTHERN ILLINOIS THIS MORNING RESULTING IN A WIND SHIFT TO THE NORTHWEST THIS MORNING...WITH WINDS LIKELY FLOPPING NORTHEAST THIS AFTERNOON AT ORD/MDW. WIND SPEEDS SHOULD GENERALLY BE LESS THAN 10 KNOTS THIS AFTERNOON. SURFACE HIGH ACROSS ONTARIO WILL BUILD SOUTHWARD INTO THE WESTERN GREAT LAKES TONIGHT INTO TUESDAY ALLOWING FOR CONTINUED NORTHEAST WINDS TONIGHT. MARSILI && .MARINE... 330 AM CDT AN AREA OF LOW PRESSURE MOVING ACROSS THE NORTHERN GREAT LAKES TODAY WILL DRAG A COLD FRONT SOUTHWARD ACROSS SOUTHERN LAKE MICHIGAN THIS MORNING. SHIP REPORTS AND NORTHERN BUOY ALREADY INDICATING NORTH WINDS ACROSS NORTHERN PORTION OF LAKE MICHIGAN WITH WEST SOUTHWEST WINDS ACROSS THE SOUTH. EXPECTING WIND SHIFT TO THE NORTH ACROSS FAR SOUTHERN LAKE MICHIGAN BY LATE MORNING AS THIS FRONT CONTINUES SOUTHWARD. EXPECTING NORTH WINDS GENERALLY IN THE 10 TO 15 KNOT RANGE TODAY ALTHOUGH MAY HAVE A SHORT PERIOD OF SOME HIGHER GUSTS CLOSER TO 20 KNOTS POSSIBLE ACROSS FAR NORTHERN LAKE MICHIGAN THIS MORNING IN RESPONSE TO DEPARTING LOW PRESSURE CENTER. A RIDGE OF HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION TONIGHT INTO TUESDAY ALLOWING FOR A CONTINUATION OF NORTH WINDS...AND PERHAPS SOME WAVES UP TO 4 FEET AT THE END OF THE FETCH ACROSS SOUTHERN LAKE MICHIGAN BY LATE TOMORROW AFTERNOON INTO TUESDAY EVENING. MARSILI && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 432 AM CDT MON JUL 21 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 220945- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 432 AM CDT MON JUL 21 2008 /532 AM EDT MON JUL 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...PENNY SIZED HAIL...AND LOCALLY HEAVY RAINFALL IN EXCESS OF 1 TO 2 INCHES. AREAS AFFECTED AND TIMING: AN AREA OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST OUT OF IOWA EARLY THIS MORNING...SPREADING ACROSS PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA. AREAS MOST LIKELY TO SEE SEVERE THUNDERSTORMS ARE THOSE GENERALLY SOUTH OF A LINE FROM LASALLE TO KANKAKEE ILLINOIS AND REMINGTON INDIANA...WITH THE GREATEST THREAT EXPECTED TO BE THIS MORNING. THE STRONGEST THUNDERSTORMS WILL LIKELY SETTLE SOUTH OF THE OUTLOOK AREA BY MIDDAY...THOUGH SCATTERED WEAKER SHOWERS AND THUNDERSTORMS MAY CONTINUE ACROSS THE AREA THROUGH THIS AFTERNOON. SCATTERED THUNDERSTORMS MAY LINGER SOUTH OF THE ILLINOIS AND KANKAKEE RIVER VALLEYS THIS EVENING. DISCUSSION: A MID LEVEL DISTURBANCE WILL MOVE SOUTHEAST FROM THE DAKOTAS TO THE LOWER GREAT LAKES TODAY. VERY WARM...MOIST AND UNSTABLE AIR IS IN PLACE ALONG AND SOUTH OF A NEARLY STATIONARY FRONTAL BOUNDARY WHICH STRETCHES FROM SOUTHERN IOWA TO CENTRAL ILLINOIS AND INDIANA. A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS OCCURRING ACROSS IOWA ON THE NOSE OF THE LOW LEVEL JET AHEAD OF THE DAKOTAS DISTURBANCE WILL MOVE QUICKLY SOUTHEAST ACROSS PARTS OF CENTRAL ILLINOIS AND INDIANA THIS MORNING...WITH THE POTENTIAL FOR DAMAGING WINDS AND HAIL. THESE THUNDERSTORMS SHOULD MOVE THROUGH SOUTHERN PORTIONS OF THE OUTLOOK AREA THIS MORNING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE DAY...THOUGH THE STRONGEST INSTABILITY WILL SHIFT SOUTH OF THE OUTLOOK AREA BY LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-220945- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 432 AM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-220945- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 432 AM CDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN THURSDAY NIGHT AND FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO RATZER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
745 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TSTM WND GST 2 NE MARSEILLES 41.35N 88.66W
07/21/2008 M52 MPH LA SALLE IL EMERGENCY MNGR
&&
NMARSILIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
752 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TSTM WND GST 2 NE MARSEILLES 41.35N 88.66W
07/21/2008 M65 MPH LA SALLE IL TRAINED SPOTTER
&&
NMARSILIPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM TSTM WND GST MARSEILLES 41.33N 88.69W
07/21/2008 M65 MPH LA SALLE IL TRAINED SPOTTER
&&
CGITROPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM TSTM WND GST 3 S MORRIS 41.33N 88.43W
07/21/2008 M68 MPH GRUNDY IL EMERGENCY MNGR
DUPONT AND ROUTE 47...2-3 MILES SOUTH OF MORRIS
&&
CGITROPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
815 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM TSTM WND GST MORRIS 41.37N 88.43W
07/21/2008 E60.00 MPH GRUNDY IL TRAINED SPOTTER
50 TO 60 MPH WIND GUSTS IN MORRIS
0808 AM TSTM WND DMG MORRIS 41.37N 88.43W
07/21/2008 GRUNDY IL TRAINED SPOTTER
FENCING DISPLAY DAMAGED AT MENARDS HARDWARE STORE
0808 AM TSTM WND DMG MORRIS 41.37N 88.43W
07/21/2008 GRUNDY IL TRAINED SPOTTER
TREE DOWN IN MENARDS HARDWARE STORE PARKING LOT
&&
CGITROPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
835 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM TSTM WND DMG CULLOM 40.88N 88.27W
07/21/2008 LIVINGSTON IL LAW ENFORCEMENT
TREE DOWN ON STATE ROUTE 116...TIME RADAR ESTIMATED
0800 AM TSTM WND DMG HERSCHER 41.05N 88.10W
07/21/2008 KANKAKEE IL CO-OP OBSERVER
LIMBS DOWN NEAR HERSCHER
0825 AM TSTM WND DMG MORRIS 41.37N 88.43W
07/21/2008 GRUNDY IL AMATEUR RADIO
TREES DOWN ON NORTH SIDE OF MORRIS...BLOCKING STEEET
&&
CGITROThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A utility pole was blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2008Every state in 2008This day in weather historyWarnings in Indiana, July 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 124148.